# SDR O2GA2016022080701

- Difficulty date: February 20, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Beech B300
- Aircraft serial: FL892
- Aircraft time: 1,268 hours, 1,079 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 1015240126015
- Condition: Defective
- Location: Rudder
- Part time: 1,268 hours, 1,079 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER FOUND LOOSE IN THE RUDDER BAR BELL CRANK ATTACHMENT.  ACFT WAS FERRIED FOR RUDDER BELL CRANK REPLACEMENT IAW ENGINEERING NTO.  BELL CRANK WAS REPLACED & ACFT WAS RTS.
